# SDR 2002FA0000579

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Aircraft: N37HY
- Make and model: Aviat A-1B
- Aircraft serial: 2037
- Engine: Lyc O360A1D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Part number: 35651
- Part serial: 0030992
- Condition: Leaking
- Location: Exhaust Duct
- Part time: 588 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MUFFLER/ EXHAUST DUCT ASSEMBLY INTERNAL BAFFLES MISSING, AND NR 4 CYLINDER LOWER SLIP JOINT LEAKING.
